Pacific Journal of Mathematics

Correction to: ``An integral inequality with applications to the Dirichlet problem''.

James Calvert

Article information

Source
Pacific J. Math., Volume 23, Number 3 (1967), 631.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991745

Mathematical Reviews number (MathSciNet)
MR0218722

Zentralblatt MATH identifier
0166.06501

Subjects
Primary: 35.04

Citation

Calvert, James. Correction to: ``An integral inequality with applications to the Dirichlet problem''. Pacific J. Math. 23 (1967), no. 3, 631. https://projecteuclid.org/euclid.pjm/1102991745


Export citation

See also

  • Orig : James Calvert. An integral inequality with applications to the Dirichlet problem. Pacific Journal of Mathematics volume 22, issue 1, (1967), pp. 19-29.